Open Access
Dec. 2004 Impulsive cellular neural networks and almost periodicity
Gani Tr. Stamov
Proc. Japan Acad. Ser. A Math. Sci. 80(10): 198-203 (Dec. 2004). DOI: 10.3792/pjaa.80.198

Abstract

In the following article we present the results on the existence of almost periodic solutions for impulsive neural networks. We also formulate several results on exponential stability of these equations.

Citation

Download Citation

Gani Tr. Stamov. "Impulsive cellular neural networks and almost periodicity." Proc. Japan Acad. Ser. A Math. Sci. 80 (10) 198 - 203, Dec. 2004. https://doi.org/10.3792/pjaa.80.198

Information

Published: Dec. 2004
First available in Project Euclid: 18 May 2005

MathSciNet: MR2112248
zbMATH: 1078.34511
Digital Object Identifier: 10.3792/pjaa.80.198

Subjects:
Primary: 34B37 , 34K45

Keywords: almost periodic solutions , impulsive neural networks

Rights: Copyright © 2004 The Japan Academy

Vol.80 • No. 10 • Dec. 2004
Back to Top